File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sliding mode control of switched hybrid systems with time-varying delay

TitleSliding mode control of switched hybrid systems with time-varying delay
Authors
KeywordsExponential stability
Linear matrix inequality (LMI)
Sliding mode control
Switched systems
Time-varying delay
Issue Date2008
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/4508
Citation
International Journal Of Adaptive Control And Signal Processing, 2008, v. 22 n. 10, p. 909-931 How to Cite?
AbstractThis paper is concerned with the sliding mode control of a continuous-time switched system with time-varying delay in its state. By using the average dwell time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed to guarantee the exponential stability of the unforced system with the decay estimate explicitly given. A sufficient condition of the existence of a reduced-order sliding mode dynamics is derived, and an explicit parametrization of the desired sliding surface is also given. The obtained conditions will be solved using the cone complementary linearization (CCL) method. An adaptive sliding mode controller for the reaching motion is then designed such that the trajectories of the resulting closed-loop system can be driven onto a prescribed sliding surface and maintained there for all subsequent times. All the conditions obtained in this paper are delay dependent. Finally, two numerical examples are given to illustrate the effectiveness of the proposed theory. © 2008 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/59054
ISSN
2015 Impact Factor: 1.368
2015 SCImago Journal Rankings: 1.080
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7031/06P
Funding Information:

Contract/grant sponsor: RGC; contract/grant number: HKU 7031/06P

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorWu, Len_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2010-05-31T03:42:06Z-
dc.date.available2010-05-31T03:42:06Z-
dc.date.issued2008en_HK
dc.identifier.citationInternational Journal Of Adaptive Control And Signal Processing, 2008, v. 22 n. 10, p. 909-931en_HK
dc.identifier.issn0890-6327en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59054-
dc.description.abstractThis paper is concerned with the sliding mode control of a continuous-time switched system with time-varying delay in its state. By using the average dwell time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed to guarantee the exponential stability of the unforced system with the decay estimate explicitly given. A sufficient condition of the existence of a reduced-order sliding mode dynamics is derived, and an explicit parametrization of the desired sliding surface is also given. The obtained conditions will be solved using the cone complementary linearization (CCL) method. An adaptive sliding mode controller for the reaching motion is then designed such that the trajectories of the resulting closed-loop system can be driven onto a prescribed sliding surface and maintained there for all subsequent times. All the conditions obtained in this paper are delay dependent. Finally, two numerical examples are given to illustrate the effectiveness of the proposed theory. © 2008 John Wiley & Sons, Ltd.en_HK
dc.languageengen_HK
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/4508en_HK
dc.relation.ispartofInternational Journal of Adaptive Control and Signal Processingen_HK
dc.rightsInternational Journal of Adaptive Control and Signal Processing. Copyright © John Wiley & Sons Ltd.en_HK
dc.subjectExponential stabilityen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectSliding mode controlen_HK
dc.subjectSwitched systemsen_HK
dc.subjectTime-varying delayen_HK
dc.titleSliding mode control of switched hybrid systems with time-varying delayen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0890-6327&volume=22&issue=10&spage=909&epage=931&date=2008&atitle=Sliding+mode+control+of+switched+hybrid+systems+with+time-varying+delayen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1002/acs.1030en_HK
dc.identifier.scopuseid_2-s2.0-57049092207en_HK
dc.identifier.hkuros164194en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-57049092207&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume22en_HK
dc.identifier.issue10en_HK
dc.identifier.spage909en_HK
dc.identifier.epage931en_HK
dc.identifier.isiWOS:000261814100001-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectDecay rate estimation and synthesis of functional differential systems via semi-definite programming-
dc.identifier.scopusauthoridWu, L=15062089100en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats